# SDR CA031204003

- Difficulty date: October 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 26,320 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 73910193001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AC HAD INTERMITTENT WOW CAUTION LIGHT COMING ON IN DIFFERENT STAGES OF FLIGHT. TROUBLESHOOTING INDICATED THAT FAULT WAS A WIRING DEFECT.  AFTER HOURS OF INSTALLING NEW WIRING TO SENSOR THAT PSEU INDICATED FAULT ON AC WAS RETURNED TO SERVICE ONLY TO RETURN.  EXPLAINED THAT WHEN CLOCK WAS COLD IT WOULD EMIT A ROGUE EMI SIGNAL INTO AC ELECTRICAL SYS THUS CAUSING PSEU TO INDICATE A FAULT WITH A WOW SENSOR ON AC.  OFFENDING PART WAS IDENTIFIED AND REPLACED WITH NO REOCCURRENCE OF PROBLEM ON AC.  OFFENDING PART WAS 8 VDC INPUT VOLTAGE REGULATOR P/N 340T 8.   IT WAS REPLACED AND THE CLOCKED CHECKED TO ALL FACTORY SPECS AND RECERTIFIED.
